# SDR SWAA2025111735680

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8790Q
- Make and model: Boeing 737-8
- Aircraft serial: 67773
- Aircraft time: 9,048 hours, 4,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVER-WING EMERGENCY LIGHT INOPERTIVE.   REPLACED LIGHT BULB ON LT AFT OVERWING EMERGENCY LIGHT,  PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-04-960-801.
